“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 88
School of Mathematics
  Title:   A generalization of dualizing complex structure and its applications
1.  M.T. Dibaei
2.  M. Tousi
  Status:   Published
  Journal: J. Pure Appl. Algebra
  Vol.:  155
  Year:  2001
  Pages:   17-28
  Supported by:  IPM
The structural property of dualizing complex is generalized and its applications to show that (1) over a ring possessing dualizing complex, the conditions of Serre on the canonical module are connected with the local cohomologies of the ring itself; (2) the Cousin complexes of certain modules over a ring possessing dualizing complex have finitely generated cohomologies; (3) a quotient of a Cohen-Macaulay local ring which satisfies (S2) and admits canonical module, also possesses a dualizing complex.

Download TeX format
back to top
scroll left or right